Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A uniqueness result for topological groups


Author: Robert R. Kallman
Journal: Proc. Amer. Math. Soc. 54 (1976), 439-440
MSC: Primary 22D05
DOI: https://doi.org/10.1090/S0002-9939-1976-0417326-4
MathSciNet review: 0417326
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a rapid proof of a general result which has an easy corollary that the $ p$-adic integers have a unique topology in which they are a complete separable metric group.


References [Enhancements On Off] (What's this?)

  • [1] L. Corwin, Uniqueness of topology for the $ p$-adic integers, Proc. Amer. Math. Soc. (to appear). MR 0414773 (54:2865)
  • [2] K. Kuratowski, Topology. Vol. 1, 5th ed., PWN, Warsaw; Academic Press, New York, 1966. MR 36 #840. MR 0217751 (36:840)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D05

Retrieve articles in all journals with MSC: 22D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0417326-4
Keywords: Topological groups, $ p$-adic integers
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society